Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had premature baby. Both of us anemic. Planning to take Cetrum materna. Has 1mg folic acid. Safe?

hey there! i had a premature baby who was born sept 17 but was supposed to be born nov 19 2012, we are both anemic i would like to start taking cetrum materna, but am unsure of how safe it is for my situation, and if there is enough vitamin b12 in it, and how much is too much folic acid , there is 1 mg in it, and that seems like alot for me, i am also very small. pleasse help!
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is completely safe to take the medications centrum materna and folic acid together. I understand your concerns and would encourage you to see a nutritionist if you have further concerns. I hope this helps. Also your obstetrician should be able to guide you regarding the anemia and the kinds of iron supplements that might be easily absorbed in a post partum condition.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor